# SDR COEA2016101213810

- Difficulty date: October 12, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53678008200
- Condition: Corroded
- Location: Frames 39-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT WEB AT INBOARD EDGE OF LT CREASE BEAM HAS CORROSION BETWEEN FRAMES 39-40.   REPAIRED IAW CETS-5083/16.
